| Catalog Number |
0210004000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 3 devices had investigation types that have not yet been determined.1 device was not available for evaluation.Evaluation findings (results/components:) 3 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.1 device: no findings available / part/component/sub-assembly term not applicable product disposition: 1 device: product not received.3 devices: product disposition is not yet determined.Additional information: 4 devices were labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 4 events for the failure: detachment of device or device component.4 events had no health consequences or impact.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99421.Supplemental rationale: corrected data: b5, h6, h11.4 previously reported events were included in this follow-up record.Product return status: 4 devices were not available for evaluation.Evaluation findings (results/components): 4 devices: no findings available / part/component/sub-assembly term not applicable.Product disposition: 4 devices: product not received.